# SDR ABXA20241004184

- Difficulty date: October 4, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 90,857 hours, 20,678 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Condition: Faulted
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT  EICAS MESSAGE R IRS FAULT AND DESCRETE CAME ON AC RETURNED TO THE GATE AND MTX GROUNDED AC .MTX DEFERRED THE R IRU IAW MEL ABX-34-21-1-1-2A. AND RETURNED AC TO SERVICE AND  AC DEPARTED .
